Home > Research > Publications & Outputs > Quantum stochastic operator cocycles via associ...
View graph of relations

Quantum stochastic operator cocycles via associated semigroups.

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>05/2007
<mark>Journal</mark>Mathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Number of pages24
Pages (from-to)533-556
Publication StatusPublished
<mark>Original language</mark>English


A recent characterisation of Fock-adapted contraction operator stochastic cocycles on a Hilbert space, in terms of their associated semigroups, yields a general principle for the construction of such cocycles by approximation of their stochastic generators. This leads to new existence results for quantum stochastic differential equations. We also give necessary and sufficient conditions for a cocycle to satisfy such an equation.

Bibliographic note

The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 142 (3), pp 535-556 2007, © 2007 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics